# SDR ASOA20100041

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CARGO DOOR FLOOR SILL IAW SRM 51-42-06 STEPS 11 A AND B(1)-(6).  INSTALLED CARGO DOOR FLOOR SILL IAW SRM 51-42-06 STEP 9 AND 51-42-21 STEP 9 AND REO 601R-53-61-1574.  CARGO DOOR FLOOR SILL REQUIRES EDGE SEAL, PAINT.  EDGE SEALED CARGO DOOR SILL IAW SRM 51-23-00 STEP 7.  PAINTED CARGO DOOR SILL IAW SRM 51-25-16.  COMPLIED WITH ASA ECTC REO 601R-53-61-1574.
